# SDR DHL9680605C

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644011501
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR ANGLE ON CTR FUEL TANK 28 LBL.  REPLACED ANGLE AT FS 857 PER SRM 53-2-5.
